Bloating effect of Ciprofloxacin

We have 551 consumer reports for Ciprofloxacin. Bloating effect occurred in 1%.

Patients statistics on Bloating side effect for Ciprofloxacin

Female
Male

Average weight in Lbs
139.99
0

Average height in Ft
5′ 6″
0

Average age
58
0

Ciprofloxacin Circle Diagram 3 consumers of 551 reported about Bloating

  1. Alma B. Taylor says:
    3.0 rating

    Hello take it for 6 days .. today I am a little weird in the stomach .. wie bloated. pain in the eyes and tears .. only 2 pills then finally ready. I had strong burning when peeping my whole pubic was sore .. no sex sickness synonymous no bladder infection .. whatever baktis .. does not make you crazy .. the more I read the more you get scared, so do not read … drinks a lot water and after the intake deal with something else to distract .. lg lady

    Side effects: Bloating
  2. David M. Owings says:
    4.0 rating

    Ciprofloxacin for Urinary tract infection

    One tablet each morning and evening because of a urinary tract infection. On the 3rd day application stopped because it brought me no improvement, but only side effects. On the first day everything else OK, on the second day muscle pain, first alternately (sometimes calf right, sometimes thigh left) then it has limited to the left arm. Especially when I used my hand, it hurt like I had hit it somewhere before. When on the third day then a tingling in my arm began, that also did not go away, I stopped the intake and got another antibiotic prescribed. For that I had to give another urine sample before and there was no improvement. I already knew that before, because I still had blood in my urine. So I would say try it, it helps some. As soon as NW become noticeable immediately stop and go to the doctor. Sometimes people are still fighting weeks, months later with NW But everyone is and reacts differently to medications, especially antibiotics

  3. Carmen J. Todd says:
    4.0 rating

    Ciprofloxacin for Cystitis

    Good day, take the antibiotics now only 3 days 2 times a day 250mg. After the second pill there was a slight diarrhea and now on the third day I have muscle pain in my legs and the whole body a feeling similar to a cold. moreover, the antibiotic causes stomach pain and bloated abdomen, such problems, except diarrhea, have never had with antibiotics. Will tomorrow ask the doctor if I can sell it. I’ve never had that kind of thing. So far I have tolerated antibiotics such as Clindasol etc. very well, but that is enough for me after 3 days. I do not think that for 7 days, because I also suffer from fibromyalgia and anyway know long-term pain, but even more I do not have.

    Side effects: Bloating; Diarrhea; Muscle aches